# SDR ASAA0954265

- Difficulty date: January 19, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 9,162 hours, 2,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TC 78273000 ENG FMC CDU FAULT FAULT.  FOUND.  FC 73 31072 THE FUEL FILTER SIGNALS DISAGREE NR 2 ENGINE.  PERFORMED FIM TASK 73-00-00-810-801-F00 NO FAULTS STORED OR FOUND IN HISTORY PER THE FIM TASK, NO DEFECT NOTED AT THIS TIME.
